# SDR CALA2014011490142

- Difficulty date: January 14, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,629 hours, 11,140 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REVEALED ON SKIN UNDERNEATH LOWER DRAG SPLICE FITTING ANGLE.  FUSELAGE CRACKED SKIN BETWEEN BS 950 - 980 & STRINGER 37R TO 39R.  REPAIRED IAW SRM 53-20-01,RPR 2,FIG 201,TABLE III.  CAT B REPAIR, SUBSEQUENT INSPECTION REQUIRED IAW SRM 53-20-01, RPR 2, FIG 201 TABLE III.  INSPECTION THRESHOLD AT 15000C AFTER REPAIR INSTALLATION INTERVAL 6000C, METHOD HFEC, INTERNAL DETAIL VISUAL.
